# SDR CA190819006

- Difficulty date: July 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT 6,000` CPCP FAULT LT CAME ON. ROC INDICATED WAS HIGH. LEVEL OFF AT FL 100 REQUESTED BUT ATC ADVISED FL 110. AT FL 107 CP WX CAME ON. DURING DESCENT MANUALLY CONTROLLED PRESSURIZATION.  MAINTENANCE FOUND OFV FAILED AND CPC/OF VALVE DATA FAIL. FAULT CODE ERASED AND SYSTEM FUNCTIONAL TEST CARRIED OUT PER FIM, FOUND SATISFACTORY. NO FAULT CODE ON CDS. AS A PRECAUTION AFT OFV AND CPC REPLACED. FUNCTIONAL TEST OF THE SYSTEM CARRIED OUT SUCCESSFULLY. LEAK CHECK CARRIED OUT PER AMM, FOUND OK.  TEST FLIGHT CARRIED OUT. CDS SHOWED 1007 L NAPRSOV, 1007 R NAPRSOV, 3004-PACK FCV, CPC/OF VALVE DATA FAIL & CP CONTROLLER FAIL. GVI OF FWD PAX DOOR SEAL AND AFT BAGGAGE DOOR SEALS C/O, NO CRACKS/NO PUNCTURES/NO OTHER DAMAGES OBSERVED. CHECKED PFCSOV SENSE LINE FOR ANY DAMAGE/LOOSENESS/CLOGGING.FOUND SAT. AS PER RECOMMENDATION FROM OEM -PFCSOV REPLACED. OPERATIONAL TEST OF BLEED AIR SYSTEM PERFORMED AS PER AMM 36-11-00-710-802. FOUND SAT. NO FC OBSERVED. AS PER OEM RECOMMENDATION AFT OUTFLOW VALVE REPLACED. WIRING CHECKS CARRIED OUT PER OEM RECOMMENDATIONS, FOUND SATISFACTORY. CABIN PRESSURE CONTROL PANEL REPLACED. TESTS CARRIED OUT, FOUND SATISFACTORY. (TC# 20190819006)
